Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. Hooley
Title: Applications of sieve methods to the theory of numbers
Additional book information: Cambridge Tracts in Mathematics, no. 70, Cambridge University Press, Cambridge, London, New York, Melbourne, 1976, xiv + 122 pp., $18.95.

References [Enhancements On Off] (What's this?)

  • 1. Enrico Bombieri, Le grand crible dans la théorie analytique des nombres, Société Mathématique de France, Paris, 1974 (French). Avec une sommaire en anglais; Astérisque, No. 18. MR 0371840
  • 2. E. Bombieri, The weighted sieve (to appear).
  • 3. Harold Davenport, Multiplicative number theory, Lectures given at the University of Michigan, Winter Term, vol. 1966, Markham Publishing Co., Chicago, Ill., 1967. MR 0217022
  • 4. H. Halberstam and H.-E. Richert, Sieve methods, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1974. London Mathematical Society Monographs, No. 4. MR 0424730
  • 5. H. Halberstam and K. F. Roth, Sequences. Vol. I, Clarendon Press, Oxford, 1966. MR 0210679
  • 6. M. N. Huxley, The distribution of prime numbers, Clarendon Press, Oxford, 1972. Large sieves and zero-density theorems; Oxford Mathematical Monographs. MR 0444593
  • 7. Hugh L. Montgomery, Topics in multiplicative number theory, Lecture Notes in Mathematics, Vol. 227, Springer-Verlag, Berlin-New York, 1971. MR 0337847
  • 8. Atle Selberg, Sieve methods, 1969 Number Theory Institute (Proc. Sympos. Pure Math., Vol. XX, State Univ. New York, Stony Brook, N.Y., 1969) Amer. Math. Soc., Providence, R.I., 1971, pp. 311–351. MR 0567686

Review Information:

Reviewer: A. Good
Journal: Bull. Amer. Math. Soc. 83 (1977), 1015-1021
DOI: https://doi.org/10.1090/S0002-9904-1977-14360-7